# SDR AALA20100804LGA01

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 72,796 hours, 38,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT AISLE 25 MISSING LENS.  REPLACED LENS FOR CEILING EMERGENCY LIGHT AT AISLE SEAT 25.  OPS CHECKED NORMAL.
